MathSciNet Relay Station
MathSciNet bibliographic data
MR733396 (85c:12003) 12F10 (13B05)
Childs, Lindsay N. Cyclic Stickelberger cohomology and descent of Kummer extensions. Proc. Amer. Math. Soc. 90 (1984), no. 4, 505–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement